# SDR USAASB01170

- Difficulty date: June 10, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 6558256275
- Condition: Separated
- Location: Rt Mlg
- Part time: 198 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FLT 1185 - CAPT REPORTED ON T/O FROM PIT, THE NR 3 MLG TIRE TREAD HAD SEPARATED AND CAUSED A RT MLG UNSAFE LIGHT TO ILLUMINATE.  CREW RECYCLED GEAR AND RECEIVED THREE GREEN LIGHTS.  UPON PREPARATION FOR LANDING, CREW RECEIVED THE SAME RT MLG LANDING GEAR UNSAFE LIGHT AGAIN DURING GEAR EXTENSION.  CREW RECYCLED GEAR AND RECEIVED THREE GREEN LIGHTS.  A FLYBY WAS REQUESTED TO ENSURE GEAR WAS DOWN AND THE FIRST OFFICER CHECKED THE ALIGNMENT STRIPES TO ENSURE GEAR WAS LOCKED.    (M)
